# SDR SWAA2024082609802

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 50 WL 208.1 AT AFT GALLEY AREA 2024-420777<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130064101;; DUE DATE: 13-DEC-24.;[02] REPLACED INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 147A0000 SHHET 45 REV A. AND 147A8501 SHEET 93 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 REPLACED INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 147A0000 SHEET 45 REV A. AND 147A8501 SHEET 93 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3  REPLACED INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 147A0000 SHEET 45 REV A. AND 147A8501 SHEET 93 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 147A0000 SHEET 45 REV A. AND 147A8501 SHEET 93 REV A. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED STEP 4. ITEM RII VERIFIED.
